# SDR UIEA2018061901187

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,968 hours, 14,742 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESSURE ON THE GROUND WITH APU RUNNING AND ALL ASSOCIATED VALVES OPEN. TRANSFERRED TO MDDR 95360 IAW MEL 49-11-01-01 CAT C EXPIRE 29JUN18.
